Recovery Advocate

MY STORY ABOUT KLONOPIN

What happened to me after long term exposure to Benzodiazepine Tranquilizers.

By DAVID FAVA
This was me the day I left treatment. 30 days after my last dose of Klonopin.

Since 1996, I began suffering from debilitating panic attacks and could find no relief until one day, in the emergency room, a doctor brought me my first dose of Clonazepam. Within minutes, I began feeling relief.

It’s not Adderall or Oxy. It’s Klonopin. And doctors are doling it out like candy, causing a surge of hellish withdrawals, overdoses and deaths.” ~ Christopher Byron 2011

And so as the years went by and as I developed tolerances to each dose, I increased the dose until 2011 when I was taking between 12 to 15 milligrams a day and finding no relief. In fact, I was getting sicker and experiencing panic  and anxiety attacks exponentially worse than the ones I was having in 1996. I had neuropathy over most of my body and was having many other health issues that I later discovered were a direct result of years of exposure to the Klonopin.

In 2012, I submitted to a treatment facility in Costa Mesa, California and began a journey I can only describe as hell on earth – Benzo Hell – withdrawing from years of exposure to Benzo’s.

Month 1

I was so happy to be at home. In treatment, the days seem like weeks. I was alone and it was very difficult. I felt

Read More »

Month 2

The second month was much like the first. Every couple of weeks I had a serious couple of days where my brain and body retaliated

Read More »

Month 3

My wife and I began to go to yoga and we began a dietary fast together. The fast was referred to as the “Daniel Fast”

Read More »
Close Menu